# SDR R61A201909160979

- Difficulty date: September 16, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 16,307 hours, 11,047 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Part serial: 2008051162
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 11,755 hours, 8,862 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION: BLEED 1 FAIL IN FLIGHT, FOLLOWED QRH, RETURNED TO FIELD, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R E1 NAPRSOV IAW AMM 36-11-03.
